# SDR FDEA201912063197

- Difficulty date: December 6, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,359 hours, 24,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PASSENGER DOOR EXTERNAL EMERGENCY LIGHT L25 INOP.  POWER SUPPLY M731 REPLACED.
